# SDR UPS06846985

- Difficulty date: April 21, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COMPLY WITH MPI 17970 REGARDING PERM REPAIR TO DENT AFT OF LWR  FWD PIT DOOR OPENING IAW ATTACHED WAN 1096454 AND MPI SUMMARY REPORT PAGE 1.  REPAIRED DENT ON SKIN AFT SIDE OF -A- PIT DOOR CORNER IAW SAA EA 008-5320-01-A0189, DOUGLAS DWG 9754028, BOEING MESSAGE 1-189897625-2 DATED 05/15/06, AND FAA FORM 8100-9 DATED 05/15/06.
